# SDR SWIA200616240

- Difficulty date: February 8, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 8,166 hours, 6,963 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAINS STAB TRIM DISCONNECT SWITCH INOP.  REPLACED THE CAPTIANS DISCONNECT SWITCH ASSY.  OPERATIONAL CHECK GOOD.
